Translator Disclaimer
October 2020 Algebraic dependences and finiteness of meromorphic mappings sharing $2n+1$ hyperplanes with truncated multiplicities
Pham Duc Thoan, Noulorvang Vangty
Kodai Math. J. 43(3): 504-523 (October 2020). DOI: 10.2996/kmj/1605063627

Abstract

In this paper, we give some results on the algebraic dependence and finiteness of meromorphic mappings from $\mathbf{C}^m$ into $\mathbf{P}^n(\mathbf{C})$ sharing $2n+1$ hyperplanes in general position with truncated multiplicities to level $n$, where all zeros with multiplicities more than certain values do not need to be counted.

Citation

Download Citation

Pham Duc Thoan. Noulorvang Vangty. "Algebraic dependences and finiteness of meromorphic mappings sharing $2n+1$ hyperplanes with truncated multiplicities." Kodai Math. J. 43 (3) 504 - 523, October 2020. https://doi.org/10.2996/kmj/1605063627

Information

Published: October 2020
First available in Project Euclid: 11 November 2020

MathSciNet: MR4173163
Digital Object Identifier: 10.2996/kmj/1605063627

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 3 • October 2020
Back to Top